# SDR REXA2012111201515

- Difficulty date: November 5, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N8709
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 22,275 hours, 19,829 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT LINTEL FITTING.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
